Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Brother and I have sensitive skin, headache, fever, back pain, loss of appetite and weakness. Cause?

For the past 3 days me and my brother have both the same thing. We thought it was a flu but it definitely is not. We have really sensitive skin, so sensitive it hurts to move. We have severe fevers from sweating to feeling really chilled. Headaches, and severe lower back pain and feeling weak. Loss of appetite is slowly improving but its still hard to eat. Also i have ongoing diarrhea. What is this?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Neurologist 's  Response
I think both of you have the same inactions which can explain all the findings that you have posted. I suggest you to consult a local physician without taking any medications by self/over the counter as these may have adverse effects in the se patients.

best wishes
Answered: Wed, 26 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor